Bulletin of the American Mathematical Society

Condition $\left( {\text{C}} \right)$ and geodesics on Sobolev manifolds

Halldór I. Elíasson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1002-1005.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533177

Mathematical Reviews number (MathSciNet)
MR0286140

Zentralblatt MATH identifier
0229.58008

Subjects
Primary: 5372 5755
Secondary: 3596 4690

Citation

Elíasson, Halldór I. Condition $\left( {\text{C}} \right)$ and geodesics on Sobolev manifolds. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1002--1005. https://projecteuclid.org/euclid.bams/1183533177


Export citation

References

  • 1. J. Dowling, Finsler geometry on Sobolev manifolds, Proc. Sympos. Pure Math., vol. 15, Amer. Math. Soc., Providence, R. I., 1970, pp. 1-10. MR 41 #7724.
  • 2. H. I. Elíasson, Geometry of manifolds of maps, J. Differential Geometry 1 (1967), 169-194. MR 37 #2268.
  • 3. H. I. Elíasson, Morse theory for closed curves, Sympos. Infinite Dimensional Topology, Louisiana State University, Baton Rouge, La., 1967.
  • 4. H. I. Elíasson, Variation integrals in fibre bundles, Proc. Sympos. Pure Math., vol. 16, Amer. Math. Soc., Providence, R. I., 1970, pp. 67-89.
  • 5. R. S. Palais, Morse theory on Hilbert manifolds, Topology 2 (1963), 299-340. MR 28 #1633.
  • 6. R. S. Palais, Foundations of global non-linear analysis, Benjamin, New York, 1968. MR 40 #2130.
  • 7. R. S. Palais and S. Smale, A generalized Morse theory, Bull. Amer. Math. Soc. 70 (1964), 165-172. MR 28 #1634.
  • 8. J. C. Saber, Manifolds of maps, Dissertation, Brandeis University, Waltham, Mass., 1965.
  • 9. S. Smale, Morse theory and a non-linear generalization of the Dirichlet problem, Ann. of Math. (2) 80 (1964), 382-396. MR 29 #2820.
  • 10. K. K. Uhlenbeck, The calculus of variations and global analysis, Dissertation, Brandeis University, Waltham, Mass., 1968.